# SDR QXEA200400643

- Difficulty date: August 17, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COUNTERSINKS FOR 523AT HAVE FRETTING.  REMOVED CORROSION FROM 2 COUNTERSINK HOLES ON FORWARD EDGE OF PANEL USING SCOTCH BRITE.  REMOVED CORROSION FROM REMAINING COUNTERSINK HOLES, BLENDED DAMAGE.  MEASURED ALL HOLES, 4 HOLES OVERSIZED.  MAPPED AND ROUTED TO ENGINEERING.  HFEC INSPECTED BLENDS FOR CRACKS IAW D8/400 NDTM, PART M, 51-00-06, NO CRACKS NOTED.  INSTALLED NEW PANEL 523AT IAW AMM TASK 57-11-01-400-801, PARAGRAPH 4D, STEP 9-12, PAGE 410 AND 57-11-01-400-801, PARAGRAPH 5, PAGE 410-411.
